Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rotational approximation


Author: John S. M. Chang
Journal: Proc. Amer. Math. Soc. 29 (1971), 623-624
MSC: Primary 30.70
MathSciNet review: 0277724
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0277724-4
Article copyright: © Copyright 1971 American Mathematical Society